advertisement
Question
Posted by: Zoe | 2011/01/23

ClopixiolDepot 200 mg

|My doctor insists that I receive clopixol depoit injections - 200mg every 4 weeks, because he says that "  I am irreponsible and non compliant with oral meds. . He says i am better now than i have been for years and will not hear of stopping them, but I feel humiliated by having to go for the injections and also have gain 11kilograms since starting them?
What can I do? I feel miseable
Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

I understand that you mave mixed feelings about this proposal, but let's look at it properly. You have been unwell for apparently quite some time, and apparently you're doing well on Clopixol. Do you disagree with the doc about his conclusion that the Clopixol has been helping you and that you are improved ? If so, then maybe you'd want a second opinion.
If you do agree, then maybe you disagree with his suggestion that you have been unreliable about taking the drug in the right dose and at the right times so as to get the best benefits ? Have you been absolutely reliable about taking the tabs ? Many people appreiate the value of such meds, but find it difficult and a nuisance to be careful about taking them at the right times and regularly.
These few drugs where there is an injectable form, can be very helpful - once a month the injection ( of the drug specially prepared so it will be only very slowly released after the injection ) - and you have the effect of taking all the separate tablets each day, without that bother.
As I hear you, there are two aspects of what bothers you. One is you feel it is embarrassing to go for the monthly inections. I doubt that anybody else would know, notice or care, but I suppose you feel it's embarrassing that the doc thinks this is necessary because he doesn't trust you to take the meds properly. I hope he discused this properly with you. I think it's necessary to see the drugs as something you seem to need, and that they're worth taking in the most efficient and effective way. Its about them being useful to you, not about making anyone else feel better or worse.
The other aspect seems to be that you feel the med has helped you to gain unwanted weight. That's possible. It's not entirely predictable some people have a lot of bother with weight gain on one drug, and maybe not on another. The value in helping your brain to work at its best, may be most important ; and adjusting your diet and exercise regimen may help reduce the weight.
If the medicine is helping you, and obviously your opinion about that is very important, then it is worth taking, and this might be the least troublesome way to get the benefits you deserve

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2011/01/23

I understand that you mave mixed feelings about this proposal, but let's look at it properly. You have been unwell for apparently quite some time, and apparently you're doing well on Clopixol. Do you disagree with the doc about his conclusion that the Clopixol has been helping you and that you are improved ? If so, then maybe you'd want a second opinion.
If you do agree, then maybe you disagree with his suggestion that you have been unreliable about taking the drug in the right dose and at the right times so as to get the best benefits ? Have you been absolutely reliable about taking the tabs ? Many people appreiate the value of such meds, but find it difficult and a nuisance to be careful about taking them at the right times and regularly.
These few drugs where there is an injectable form, can be very helpful - once a month the injection ( of the drug specially prepared so it will be only very slowly released after the injection ) - and you have the effect of taking all the separate tablets each day, without that bother.
As I hear you, there are two aspects of what bothers you. One is you feel it is embarrassing to go for the monthly inections. I doubt that anybody else would know, notice or care, but I suppose you feel it's embarrassing that the doc thinks this is necessary because he doesn't trust you to take the meds properly. I hope he discused this properly with you. I think it's necessary to see the drugs as something you seem to need, and that they're worth taking in the most efficient and effective way. Its about them being useful to you, not about making anyone else feel better or worse.
The other aspect seems to be that you feel the med has helped you to gain unwanted weight. That's possible. It's not entirely predictable some people have a lot of bother with weight gain on one drug, and maybe not on another. The value in helping your brain to work at its best, may be most important ; and adjusting your diet and exercise regimen may help reduce the weight.
If the medicine is helping you, and obviously your opinion about that is very important, then it is worth taking, and this might be the least troublesome way to get the benefits you deserve

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement